# SDR MASA200500331

- Difficulty date: May 4, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 10,837 hours, 10,127 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: 601R579005
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF DUE TO AN E2 REVERSER DISAGREE MESSAGE DURING TAKEOFF ROLL.  MAINTENANCE REPAIRED RED ELECTRICAL HARNESS.
